Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 5:29 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 5:29 PM CDT (22:29 UTC)
- Expired
- Apr 9, 2008, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Palo Pinto County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 71 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:57 PM CDT | HAIL 1.75 | 5 W Graford, TX | GOLF BALL HAIL NEAR POSSUM KINGDOM LAKE |
| Apr 9, 6:04 PM CDT | HAIL 1.75 | 7 Ne Brad, TX | ON HIGHWAY 16 EAST PART OF POSSUM KINGDOM LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:20 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 488 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 092229
TORFWD
TXC363-429-092315-
/O.NEW.KFWD.TO.W.0014.080409T2229Z-080409T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
EASTERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 529 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
6 MILES EAST OF BRECKENRIDGE..MOVING EAST AT 34 MPH.
* THE TORNADO WILL BE NEAR...
POSSUM KINGDOM STATE PARK BY 555 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
ARE IN THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER
IMMEDIATELY.
THIS TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO
IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE. SEEK SHELTER NOW
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3295 9896 3295 9842 3301 9841 3301 9832
3265 9830 3263 9889
TIME...MOT...LOC 2229Z 256DEG 29KT 3274 9879
$$
82/JLD2 follow-up statements
000
WWUS54 KFWD 092238
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT WED APR 9 2008
TXC363-429-092315-
/O.CON.KFWD.TO.W.0014.000000T0000Z-080409T2315Z/
PALO PINTO TX-STEPHENS TX-
538 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR EASTERN
STEPHENS AND WESTERN PALO PINTO COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
ANOTHER DEVELOPING CIRCULATION TO THE EAST OF THE CONFIRMED TORNADO.
THIS NEW DEVELOPING TORNADO WAS LOCATED 11 MILES EAST OF
BRECKENRIDGE...MOVING NORTHEAST AT 28 MPH.
THE TORNADO WILL BE NEAR...
POSSUM KINGDOM STATE PARK BY 600 PM CDT...
IN ADDITION TO TORNADOES...LARGE DESTRUCTIVE HAIL TO THE SIZE OF
BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY WITH
THIS STORM.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
LAT...LON 3295 9896 3295 9842 3301 9841 3301 9832
3265 9830 3263 9889
TIME...MOT...LOC 2236Z 245DEG 24KT 3276 9870
$$
25000
WWUS54 KFWD 092258
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT WED APR 9 2008
TXC363-429-092315-
/O.CON.KFWD.TO.W.0014.000000T0000Z-080409T2315Z/
PALO PINTO TX-STEPHENS TX-
557 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN STEPHENS AND WESTERN PALO PINTO COUNTIES...
AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOES. AT 557 PM...A TORNADO WAS LOCATED 8 MILES SOUTH OF
POSSUM KINGDOM STATE PARK...NEAR THE STEPHENS-PALO PINTO COUNTY
LINE...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
METCALF GAP BY 612 PM CDT...
DAMAGE WAS REPORTED EAST OF BRECKENRIDGE WITH THIS STORM.
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS. AS A LAST RESORT...
ABANDON YOUR VEHICLE AND SEEK SHELTER IN A DITCH. COVER YOUR HEAD
WITH YOUR HANDS.
IN ADDITION TO TORNADOES...LARGE DESTRUCTIVE HAIL TO THE SIZE OF
BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH ARE LIKELY WITH
THIS STORM.
LAT...LON 3295 9876 3295 9842 3301 9841 3301 9832
3293 9832 3292 9832 3268 9830 3271 9873
TIME...MOT...LOC 2254Z 252DEG 17KT 3278 9861
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 4:00 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 9, 4:00 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT WED APR 9 2008 .DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 52 70 46 / 90 50 10 0 0 WACO, TX 66 82 53 74 47 / 70 50 10 0 0 PARIS, TX 64 75 48 69 43 / 80 60 10 0 0 DENTON, TX 62 79 47 69 43 / 90 50 10 0 0 MCKINNEY, TX 63 77 50 70 45 / 90 50 10 0 0 DALLAS, TX 64 78 54 71 47 / 90 50 10 0 0 TERRELL, TX 65 77 53 72 45 / 80 50 10 0 0 CORSICANA, TX 65 79 55 75 46 / 70 50 10 0 0 TEMPLE, TX 67 83 54 75 46 / 60 40 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. && 25
Hazardous weather outlook, Apr 9, 1:04 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 104 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 104 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM GOLDTHWAITE TO CORSICANA TO CANTON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS. THUNDERSTORMS WILL DEVELOP ACROSS NORTH TEXAS THIS AFTERNOON AS AN UPPER LEVEL SYSTEM MOVES TOWARD THE REGION AND A WARM FRONT MOVES NORTH TO LIE ACROSS NORTHWESTERN NORTH TEXAS. CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA AND NEAR THE WARM FRONT. FREQUENT LIGHTNING...VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALSO EXPECTED HAZARDS. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST NEAR MIDDAY THURSDAY. STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS AFTERNOON AND TONIGHT. 84
In the hours before
Special weather statement, Apr 9, 3:20 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT WED APR 9 2008
TXZ092-092045-
COOKE TX-
320 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT
58 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LINDSAY AND
MUENSTER.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3391 9720 3388 9716 3377 9719 3375 9717
3374 9717 3374 9710 3386 9709 3385 9702
3394 9700 3396 9694 3395 9693 3387 9693
3353 9723 3363 9741
TIME...MOT...LOC 2020Z 214DEG 50KT 3366 9726Special weather statement, Apr 9, 4:09 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 409 PM CDT WED APR 9 2008 TXZ115-092145- STEPHENS TX- 409 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN STEPHENS COUNTY AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM IN SHACKELFORD COUNTY MOVING EAST TOWARD STEPHENS COUNTY. THE LEADING EDGE OF THE STORM WAS LOCATED 5 MILES WEST OF ALBANY AT 409 PM...MOVING EAST AT 42 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR STEPHENS COUNTY BY 430 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3296 9909 3295 9857 3271 9858 3265 9911 TIME...MOT...LOC 2109Z 254DEG 37KT 3269 9940
Special weather statement, Apr 9, 4:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 439 PM CDT WED APR 9 2008 TXZ115-092200- STEPHENS TX- 439 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... STEPHENS COUNTY AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM IN SHACKELFORD COUNTY MOVING EAST TOWARD STEPHENS COUNTY. AT 436 PM CDT...THE THUNDERSTORM WAS CENTERED 10 MILES SOUTH OF ALBANY...MOVING EAST AT 41 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF STEPHENS COUNTY BEFORE 500 PM. CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE AS THIS STORM MOVES INTO STEPHENS COUNTY. LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING CAN ALSO BE EXPECTED TO MOVE INTO STEPHENS COUNTY BY 500 PM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3283 9910 3290 9857 3253 9858 3252 9909 TIME...MOT...LOC 2136Z 251DEG 36KT 3261 9924
Local storm report, Apr 9, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 8 WSW BRECKENRIDGE 32.71N 99.04W
04/09/2008 E1.00 INCH STEPHENS TX TRAINED SPOTTER
RELAYED BY BRECKENRIDGE P.D.Special weather statement, Apr 9, 5:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT WED APR 9 2008
TXZ116-092245-
PALO PINTO TX-
513 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A
DANGEROUS SEVERE THUNDERSTORM NEAR BRECKENRIDGE IN STEPHENS COUNTY.
THE STORM WAS MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...WARNINGS MAY BE
NEEDED FOR PALO PINTO COUNTY BY 530 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3296 9853 3295 9843 3300 9843 3300 9810
3261 9820 3254 9857 3275 9858
TIME...MOT...LOC 2213Z 250DEG 36KT 3274 9888The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 7:26 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 49 min |
| Apr 8, 8:11 PM CDT | Tornado Warning | FWD | Coryell | 64 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:41 PM CDT | Tornado Warning | FWD | Lampasas | 64 min |
| Apr 8, 8:55 PM CDT | Tornado Warning | FWD | Bell | 50 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:13 PM CDT | Tornado Warning | FWD | Palo Pinto | 47 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.